# SDR AALA951914

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1765B
- Make and model: Doug MD-11
- Aircraft serial: 48596
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Cracked
- Location: Bs 464
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT A/C COMP - SMALL CRACK ON AFT BULKHEAD SKIN INBOARD OF ADG ACTUATOR.  INSTALLED 1032 TITANIUM REPAIR DOUBLER PER SRM 53-20-00-0, FIGURE 6, SHEET 14.  TST 11,610.  CYCLES, 1,576.  (X)
